Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 11, Issue 1, August 2014 pp 25-28

Research Article

Multi-valued Mappings in D-metric space

Bhosle Archana Venketesh1, R.V. Kakde2

1Research Scholar, S.R.T.M.U. Nanded, Maharashtra, INDIA.

2Head, Department of Mathematics, Shri Shivaji College, Kandhar, Nanded, Maharashtra, INDIA.

Academic Editor: Dr. Dase R. K.


Dhage introduced a new concept of D-metric space thereby which it has been possible to determine the geometrical nearness that is the distance between two or more points of the set under consideration. It is also now clear that the theory of D-metric spaces is much useful in the study of approximation theory. In this paper we give multi-valued mappings in D-metric space.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details